# SDR DALA2019110876479

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,085 hours, 57,047 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Missing
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR BATTERY MISSING. R/R LACATORY SMOKE DETECTOR BATTERY IN LAV 203 OK FOR SVC. (LP1348156)
